hey, i am 17 years old. and i am on the depo shot. been on it since january when i first had sex in january. well i never ever bled while having sex. and just recently ive had sex 3 times. well back in august, and i bleed after that and it lasted for like 2 weeks.and i had sex again september 3rd and i bleed for 3 weeks after i had sex. its like long periods. but i dont think its periods cause i dont usually get them cause of the shot. and when i do get them they r very light. but i had sex 4 weeks ago. and i didnt bleed during it, but i bled after. and its been 4 weeks now and im still bleeding. i dont know whats wrong. and ive noticed, i only bleed this long only when i have sex. please give me answers or something, i cant go to my mom about this. she will MURDER me lol. any advice ? or help for me?
hi i have been having sex a long time now and never bled. my period came on the 1st of july and i had sex the 12th. my boyfriend came inside of me while having sex. now its the 20th of july and am bleeding what causes this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.